Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi. My mom is 87 years old. She takes Lisinopril,

Hi. My mom is 87 years old. She takes Lisinopril, Memantine and Donepezil. Today, she suddenly felt lightheaded and like she was going to collapse from weakness. I gave her an orange, then a bit of dinner. She isn't lightheaded, but says she feels weak everywhere. I also just noticed a small amount of yellowing in the outside corners of her eyes. Should I call her doctor, or take her to the ER? Or, can I just keep an eye on her to see if there is any change?
Fri, 1 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 53 year old female I take lisinopril every day .. the Rx is for 20 mg twice a day- but I never once took it twice daily. I started a new job as a Correction Officer. My body has been very sore and I am sleeping as much as I can to help myself recover from the stress of training. Today I had a massive headache. . and now I am vomiting. Its burning my throat like never before. I had a bag pf baby carrots earlier. My BP is currently 139/87.

doctor1 MD

I m a 81 year old lady and taking blood pressure tablets since 2013 (several different kinds) and nothing seems to work, having several different side affects. Took lisinopril 20mg this morning and I m feeling dizzy ever since which I do have once in a while. My normal BP for several years was always in the 140 s. Is there anyway that I can not take BP tablets and begin to be myself again like I was a few years again? This is the only medication that I take. Thank you

doctor1 MD

Could you please tell me what are the two or three most common side effects of Lisinopril 40 mg/day in your experience. My 66 year old husband is taking it for elevated blood pressure that has stabilized but he is experiencing some disturbing side effects. He is not getting routine blood tests. Thank you for your input. Becky Hoffmeister I am very perturbed that I have spent my time on your website not being informed that there would be a charge down the road. I really do not believe that I am so naive as to believe that money will not be involved but since nothing was ever mentioned until I spent much of my valuable time BEFORE I was informed I am very disturbed by your money mongering and how much time I spent being taken in. Your website is NO different than any of the millions of scam websites out there, but really lowers the professionalism of the doctors involved- good luck ion all of your future endeavors- I hope that the SEC, FCC and and any Attorneys General office that looks into your practices will find them as the scams that they appear to be and I will be taking the time to let them know of my experience with some flim flam MD s.

Loading Online Doctors....